# SDR CA060410002

- Difficulty date: April 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 11,113 hours
- Engine: Rroyce RB211*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Part number: 532A000004
- Part serial: X20389
- Condition: Tripped
- Location: Te Flaps
- Part time: 16,350 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH THE FLIGHT CONTROL FLAPS FAULT ECAM MESSAGE ON FINAL WHEN SELECTING FLAPS 2IN. UNABLE TO EXTEND FLAPS FROM THE 0 POSITION. DURING TROUBLE SHOOTING, FOUND THE LT FLAP TORQUE LIMITER TRIPPED. TORQUE LIMITER REPLACED AND SYSTEM CHECKED SERVICEABLE.  (TC NR 20060410002)
